Saturday, September 26, 2009

Humira Resumes!

I was VERY fortunate to be feeling tremendously better from the partial obstruction. I resumed treatment of Humira today as well. Humira is a TNF reduction medication. TNF is the protein that builds up in the body, causing the immune system to go hay-wire causing Crohn's Disease. With the Humira comes risks. I have to be extremely careful with infections and viruses. Humira weakens the immune system, leaving me vulnerable. Humira also, for me, gives me really bad body aches for about 12 hrs after injection. The first dosage, the loading dose, was 160mgs. I was pretty much bed ridden for a whole day. The body aches kinda feel like the flu, without any other fly symptoms. I will take them, over the Crohn's symptoms ANY DAY!

Just wanted to write a quick post. Supposed to hang out with a good friend today; always look forward to that. :) Hope everyone is having a marvelous weekend!

-Jason

PS
The Crohn's Disease Support/Social Network is going wonderfully! http://crohnsdiseasesupport.ning.com/ 15 members and counting!! I've been able to add: Live Chat, Qik, Notes, Blog Posts, and more! Anyone is welcome, the main goal is to create an online network that offers support and awareness for people living with Crohn's Disease, their FAMILIES and FRIENDS! =D

1 comment:

  1. I am sorry Varsha I don't understand your comment...

    ReplyDelete